Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 859497, 19 pages
http://dx.doi.org/10.1155/2011/859497
Research Article

Positive Solution of Fourth-Order Integral Boundary Value Problem with Two Parameters

College of Mathematics and Statistics, Hubei Normal University, Hubei 435002, China

Received 12 March 2011; Revised 3 May 2011; Accepted 28 May 2011

Academic Editor: D. Anderson

Copyright © 2011 Guoqing Chai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, pp. 155–160, 1963. View at Google Scholar
  2. N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differentsial'nye Uravneniya, vol. 13, no. 2, pp. 294–304, 1977. View at Google Scholar
  3. R. Yu. Chegis, “Numerical solution of a heat conduction problem with an integral condition,” Litovsk. Mat. Sb., vol. 24, no. 4, pp. 209–215, 1984. View at Google Scholar
  4. J. M. Gallardo, “Second-order differential operators with integral boundary conditions and generation of analytic semigroups,” The Rocky Mountain Journal of Mathematics, vol. 30, no. 4, pp. 1265–1291, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. L. Karakostas and P. Ch. Tsamatos, “Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems,” Electronic Journal of Differential Equations, vol. 30, pp. 1–17, 2002. View at Google Scholar · View at Zentralblatt MATH
  6. A. Lomtatidze and L. Malaguti, “On a nonlocal boundary value problem for second order nonlinear singular differential equations,” Georgian Mathematical Journal, vol. 7, no. 1, pp. 133–154, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. C. Corduneanu, Integral Equations and Applications, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar
  8. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  9. G. Chai, “Existence of positive solutions for second-order boundary value problem with one parameter,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 541–549, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Q. Chai, “Existence of positive solutions of singular semi-positone boundary value problems,” Acta Mathematica Sinica. Chinese Series, vol. 47, no. 6, pp. 1167–1174, 2004. View at Google Scholar · View at Zentralblatt MATH
  11. Y. An, “Global structure of nodal solutions for second-order m-point boundary value problems with superlinear nonlinearities,” Boundary Value Problems, vol. 2011, Article ID 715836, 12 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  12. S.-P. Wang and L.-Y. Tsai, “Existence results of three-point boundary value problems for second-order ordinary differential equations,” Boundary Value Problems, vol. 2011, Article ID 901796, 18 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  13. N. Aykut Hamal and F. Yoruk, “Positive solutions of nonlinear m-point boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 231, no. 1, pp. 92–105, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Sun, “Existence of triple positive solutions for a third-order three-point boundary value problem,” Journal of Computational and Applied Mathematics, vol. 221, no. 1, pp. 194–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. P. Agarwal and I. Kiguradze, “On multi-point boundary value problems for linear ordinary differential equations with singularities,” Journal of Mathematical Analysis and Applications, vol. 297, no. 1, pp. 131–151, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. Tariboon and T. Sitthiwirattham, “Positive solutions of a nonlinear three-point integral boundary value problem,” Boundary Value Problems, vol. 2011, Article ID 519210, 11 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. G. Wang, G. Song, and L. Zhang, “Integral boundary value problems for first order integro-differential equations with deviating arguments,” Journal of Computational and Applied Mathematics, vol. 225, no. 2, pp. 602–611, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Ma and Y. An, “Global structure of positive solutions for nonlocal boundary value problems involving integral conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4364–4376, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Jiang, L. Liu, and Y. Wu, “Second-order nonlinear singular Sturm-Liouville problems with integral boundary conditions,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1573–1582, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. Tian, D. Ji, and W. Ge, “Existence and nonexistence results of impulsive first-order problem with integral boundary condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 1250–1262, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Z. Bai, B. Huang, and W. Ge, “The iterative solutions for some fourth-order p-Laplace equation boundary value problems,” Applied Mathematics Letters, vol. 19, no. 1, pp. 8–14, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Y. Li, “Positive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z. Wei and C. Pang, “Positive solutions and multiplicity of fourth-order m-point boundary value problems with two parameters,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 5, pp. 1586–1598, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J. Cai and G. Liu, “Positive solutions for a class of fourth-order boundary value problems in Banach spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 831730, 8 pages, 2011. View at Google Scholar
  25. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.